LISA32989

SparkPoints
 

and more!

Friday, June 06, 2008

I started my new migraine meds last nite and they're WORSE today!

I know it probably doesn't have anything to do with the meds but I'm still incredibly frustrated!!!

Weather has been changing like crazy around here & barometric pressure has an effect, as does food additives (like MSG). Other migraine triggers are too much alcohol, chocolate & not enough sleep. We've never linked hormones for me.

So, I'm being VERY careful with food & beverages. Not a doggone thing I can do about the weather. And I'll give the Topamax time to work.
Share This Post With Others
Member Comments About This Blog Post
  • SPARKNMOM
    Way to be patient, Lisa. Hope it kicks in soon.
    3788 days ago
  • MARIADALE
    I will pray for the drug to bring relief for you.
    3788 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by LISA32989